Special Matrices (Jan 2021)

Further generalization of symmetric multiplicity theory to the geometric case over a field

  • Cinzori Isaac,
  • Johnson Charles R.,
  • Lang Hannah,
  • Saiago Carlos M.

DOI
https://doi.org/10.1515/spma-2020-0119
Journal volume & issue
Vol. 9, no. 1
pp. 31 – 35

Abstract

Read online

Using the recent geometric Parter-Wiener, etc. theorem and related results, it is shown that much of the multiplicity theory developed for real symmetric matrices associated with paths and generalized stars remains valid for combinatorially symmetric matrices over a field. A characterization of generalized stars in the case of combinatorially symmetric matrices is given.

Keywords